Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.


ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)

Contact Us: ms.editor@hrpub.org or editor@hrpub.org

Website: https://www.hrpub.org/journals/jour_info.php?id=34


Archive

Volume 12   2024
Vol.12 No.1Vol.12 No.2
Volume 11   2023
Vol.11 No.1Vol.11 No.2Vol.11 No.3Vol.11 No.4Vol.11 No.5Vol.11 No.6
Volume 10   2022
Vol.10 No.1Vol.10 No.2Vol.10 No.3Vol.10 No.4Vol.10 No.5Vol.10 No.6
Volume 9   2021
Vol.9 No.1Vol.9 No.2Vol.9 No.3Vol.9 No.4Vol.9 No.5Vol.9 No.6
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 10(Jul, 2022) No 4

Soft Copy, Cover Page, Table of Contents, Editorial, and Others

Markowitz Random Set and Its Application to the Paris Stock Market Prices

Ahssaine Bourakadi, Naima Soukher, Baraka Achraf Chakir, Driss Mentagui

[Abstract] [Full Text] [Full Article - PDF] pp. 701 - 712

DOI: 10.13189/ms.2022.100401

Solving Lorenz System by Using Lower Order Symmetrized Runge-Kutta Methods

N. Adan, N. Razali, N. A. Zainuri, N. A. Ismail, A. Gorgey, N. I. Hamdan

[Abstract] [Full Text] [Full Article - PDF] pp. 713 - 728

DOI: 10.13189/ms.2022.100402

Advancement of Generalized Method of Moment Estimation (GMM) For Spatial Dynamic Panel Simultaneous Equations Models with Fixed Time Effect

Dwi Endah Kusrini, Setiawan, Heri Kuswanto, Budi Nurani Ruchjana

[Abstract] [Full Text] [Full Article - PDF] pp. 729 - 740

DOI: 10.13189/ms.2022.100403

Analysis of IBFS for Transportation Problem by Using Various Methods

S. K. Sharma, Keshav Goel

[Abstract] [Full Text] [Full Article - PDF] pp. 741 - 746

DOI: 10.13189/ms.2022.100404

Cluster Analysis on Various Cluster Validity Indexes with Average Linkage Method and Euclidean Distance (Study on Compliant Paying Behavior of Bank X Customers in Indonesia 2021)

Solimun Solimun, Adji Achmad Rinaldo Fernades

[Abstract] [Full Text] [Full Article - PDF] pp. 747 - 753

DOI: 10.13189/ms.2022.100405

Perfect Codes in the Spanning and Induced Subgraphs of the Unity Product Graph

Mohammad Hassan Mudaber, Nor Haniza Sarmin, Ibrahim Gambo

[Abstract] [Full Text] [Full Article - PDF] pp. 754 - 758

DOI: 10.13189/ms.2022.100406

Uncertainty Optimization-Based Rough Set for Incomplete Information Systems

Arvind Kumar Sinha, Pradeep Shende

[Abstract] [Full Text] [Full Article - PDF] pp. 759 - 772

DOI: 10.13189/ms.2022.100407

Double Duplication of Special Classes of Cycle Related Graphs

R.Kuppan, L.Shobana

[Abstract] [Full Text] [Full Article - PDF] pp. 773 - 781

DOI: 10.13189/ms.2022.100408

Bayesian Model Averaging in Modeling of State Specific Failure Rates in HIV/AIDS Progression

Nahashon Mwirigi, Prof. Richard Simwa, Dr. Mary Wainaina, Dr. Stanley Sewe

[Abstract] [Full Text] [Full Article - PDF] pp. 782 - 798

DOI: 10.13189/ms.2022.100409

Construction and Selection of Double Inspection Single Sampling Plan for an Independent Process Using Bivariate Poisson Distribution

D. Senthilkumar, P. Sabarish

[Abstract] [Full Text] [Full Article - PDF] pp. 799 - 807

DOI: 10.13189/ms.2022.100410

Subset Intersection Group Testing Strategy

Maheswaran Srinivasan

[Abstract] [Full Text] [Full Article - PDF] pp. 808 - 815

DOI: 10.13189/ms.2022.100411

A New Ranking Approach for Solving Fuzzy Transportation Problem with Pentagonal Fuzzy Number

V. Vidhya, K. Ganesan

[Abstract] [Full Text] [Full Article - PDF] pp. 816 - 824

DOI: 10.13189/ms.2022.100412

Analysis of Limiting Ratios of Special Sequences

A. Dinesh Kumar, R. Sivaraman

[Abstract] [Full Text] [Full Article - PDF] pp. 825 - 832

DOI: 10.13189/ms.2022.100413

Generalized Biased Estimator for Beta Regression Model: Simulation and Application

Rasha A. Farghali, Samah M. Abo-El-Hadid

[Abstract] [Full Text] [Full Article - PDF] pp. 833 - 843

DOI: 10.13189/ms.2022.100414

The Power and Its Graph Simulations on Discrete and Continuous Distributions

Budi Pratikno, Nailatul Azizah, Avita Nur Azizah

[Abstract] [Full Text] [Full Article - PDF] pp. 844 - 850

DOI: 10.13189/ms.2022.100415

A Study on Sylow Theorems for Finding out Possible Subgroups of a Group in Different Types of Order

Md. Abdul Mannan, Md. Amanat Ullah, Uttam Kumar Dey, Mohammad Alauddin

[Abstract] [Full Text] [Full Article - PDF] pp. 851 - 860

DOI: 10.13189/ms.2022.100416

Dynamics of Nonlinear Operator Generated by Lebesgue Quadratic Stochastic Operator with Exponential Measure

Nur Zatul Akmar Hamzah, Siti Nurlaili Karim, Mathuri Selvarajoo, Noor Azida Sahabudin

[Abstract] [Full Text] [Full Article - PDF] pp. 861 - 867

DOI: 10.13189/ms.2022.100417

Numerical Solution of Nonlinear Fredholm Integral Equations Using Half-Sweep Newton-PKSOR Iteration

Labiyana Hanif Ali, Jumat Sulaiman, Azali Saudi, Xu Ming Ming

[Abstract] [Full Text] [Full Article - PDF] pp. 868 - 874

DOI: 10.13189/ms.2022.100418

2-Odd Labeling of Graphs Using Certain Number Theoretic Concepts and Graph Operations

Ajaz Ahmad Pir, Tabasum Mushtaq, A. Parthiban

[Abstract] [Full Text] [Full Article - PDF] pp. 875 - 883

DOI: 10.13189/ms.2022.100419

Evolution Equations of Pseudo Spherical Images for Timelike Curves in Minkowski 3-Space

H. S. Abdel-Aziz, H. Serry, M. Khalifa Saad

[Abstract] [Full Text] [Full Article - PDF] pp. 884 - 893

DOI: 10.13189/ms.2022.100420